このエントリーをはてなブックマークに追加
ID 57721
JaLCDOI
FullText URL
73_6_543.pdf 1.85 MB
Author
Kubo, Asuka Department of anesthesiology, National Hospital Organization Iwakuni Clinical Center
Shimizu, Kazuyoshi Department of Anesthesiology and Resuscitology, Okayama University Hospital
Kuroda, Kosuke Department of Anesthesiology and Resuscitology, Okayama University Hospital
Kanazawa, Tomoyuki Department of Anesthesiology and Resuscitology, Okayama University Hospital
Kobayashi, Motomu Department of Anesthesiology and Resuscitology, Okayama University Hospital Kaken ID publons
Morimatsu, Hiroshi Department of Anesthesiology and Resuscitology, Okayama University Hospital ORCID Kaken ID publons researchmap
Abstract
We here report that a 71-year-old Japanese woman with a history of anaphylaxis induced by muscle relaxants had local anesthetic systemic toxicity (LAST) following an abdominal surgery under general anesthesia with combined spinal-epidural anesthesia without muscle relaxants. The total dosages of local anesthetics reached 0.67 mg/kg of ropivacaine and 11.5 mg/kg of lidocaine over 12.5 h to obtain sufficient muscle relaxation for surgery. Regional anesthesia is useful in cases in which muscle relaxants are to be avoided during a surgery. However, especially for a patient with risk factors and prolonged surgery, precautions should be taken to prevent LAST.
Keywords
muscle relaxant-induced anaphylaxis
local anesthetic systemic toxicity
epidural anesthesia
abdominal surgery
Amo Type
Case Report
Published Date
2019-12
Publication Title
Acta Medica Okayama
Volume
volume73
Issue
issue6
Publisher
Okayama University Medical School
Start Page
543
End Page
546
ISSN
0386-300X
NCID
AA00508441
Content Type
Journal Article
language
英語
Copyright Holders
CopyrightⒸ 2019 by Okayama University Medical School
File Version
publisher
Refereed
True
PubMed ID
Web of Science KeyUT